# SDR IXXA10SMN093S

- Difficulty date: September 22, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 98,880 hours, 32,802 cycles
- Engine: Ge CFM562C
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 600
- Part time: 98,880 hours, 32,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND RT WING UPPER PANEL SUPPORT ANGLE CORRODED AT STA XW 5.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED ANGLE.  FABRICATED NEW ANGLE. CLEANED, TERATED, AND PRIMED AREA. INSTALLED NEW FASTENERS AND NEW ANGLE IAW SRM 51-1-8, SRM 57-2-0,  SRM 51-1-21, SRM 51-1-8B, SRM 51-1-21 AND SRM 57-2-0 AND SMN FORM NR 2010639.
